MAUDE Adverse Event Report: ABBOTT VASCULAR RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER

ABBOTT VASCULAR RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER; PEREIPHERAL DILATATION CATHETER
Model Number 1008189-30
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot identified one similar complaint from this lot for this potential product quality issue therefore it is associated to the exception.The complaint investigation determined that the label on the complaint device was not created by abbott west distribution center (awdc) or abbott vascular netherlands (avn).The label font, format and content do not match the approved label, aal2107322-01.Therefore, there is no product quality issue with respect to the design, manufacture or labeling of the device.The other four rx viatrac plus devices referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that during device preparation, the outer package labeling did not match the inner package product of 5 viatrac plus balloon dilatation catheters.The outer packages were labeled as viatrac plus 4x30mm 135cm but the devices in the packages were 6x30mm 135 cm.The devices were not used.There was no patient involvement and no clinically significant delay in procedure.No additional information was provided regarding this issue.

Brand Name
RX VIATRAC 14 PLUS PERIPHERAL DILATATION CATHETER
Common Device Name
PEREIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11016762
Report Number2024168-2020-10578
Device Sequence Number16361202
Product Code LIT
UDI-Device Identifier08717648056833
UDI-Public08717648056833
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number1008189-30
Device Catalogue Number1008189-30
Device Lot Number0022561
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1